PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

One-matching bi-Cayley graphs over abelian groups
Dragan Marušič, Aleksander Malnič, István Kovács and Štefko Miklavčič
Eur. j. comb. Volume 30, Number 2, pp. 602-616, 2009. ISSN 0195-6698


A bi-Cayley graph is a graph which admits a semiregular group of automorphisms with two orbits (of equal size), and is a one-matching bi-Cayley graph if the bipartite graph induced by the edges joining these two orbits is a perfect matching. Typical examples of such graphs are the generalized Petersen graphs. A classification of connected arc-transitive one-matching bi-Cayley graphs over abelian groups is given. This is done without referring to the classification of finite simple groups. Instead, complex irreducible characters of abelian groups are used extensively.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8223
Deposited By:Boris Horvat
Deposited On:21 February 2012